×

Found 21 Documents (Results 1–21)

100
MathJax

Some applications of geometric theory of approximations. (English. Russian original) Zbl 1477.41015

J. Math. Sci., New York 245, No. 1, 64-82 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 143, 63-80 (2017).
MSC:  41A65 54C65 78A05
PDF BibTeX XML Cite
Full Text: DOI

Smooth solutions of the eikonal equation and the behaviour of local minima of the distance function. (English. Russian original) Zbl 1429.41034

Izv. Math. 83, No. 6, 1234-1258 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 6, 167-194 (2019).
MSC:  41A65 54C60 78A05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification